# SDR UPS06445939

- Difficulty date: December 30, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW RT BS 280 VERTICAL BEAM WEB ONE EA STAND OFF HOLE FOUND CRACK JUST ABOVE WL 170, 3/16" RUNNING O/B 1/16" RUNNING I/B.  NWW RT BS 280 VERTICAL BEAM WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
